BibTeX record journals/cacm/Spath67a

download as .bib file

@article{DBLP:journals/cacm/Spath67a,
  author    = {Helmuth Sp{\"{a}}th},
  title     = {Algorithm 315: The damped Taylor's series method for minimizing a
               sum of squares and for solving systems of nonlinear equations},
  journal   = {Commun. {ACM}},
  volume    = {10},
  number    = {11},
  pages     = {726--728},
  year      = {1967},
  url       = {http://doi.acm.org/10.1145/363790.363826},
  doi       = {10.1145/363790.363826},
  timestamp = {Thu, 28 Nov 2013 16:30:25 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Spath67a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}